# SDR HNAA0700060

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 38,113 hours, 41,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ELECTRICAL ODOR IN CABIN AT APPROX ROW 4A.   REPLACED CONNECTOR J36 AND MATING P40.  INSPECTED ADJACENT WIRING AND REPLACED OVERHEATED SPLICE ON GRAY AND YELLOW/BROWN WIRES AT P40.  OPERATED SYSTEMS SEVERAL HRS & NO OVERHEAT NOTED.
